Publications of Hajo LESCHKE since 2000 http://theorie1.physik.uni-erlangen.de/leschke/publ2.html

H. Leschke, A. V. Sobolev, W. Spitzer:
Rényi entropies of the free Fermi gas in multi-dimensional space at high temperature
To be published in Operator Theory: Advances and Applications vol. 289, Birkhäuser 2022.
Preprint: arXiv:2201.11087 [math-ph]

H. Leschke, C. Manai, R. Ruder, S. Warzel:
Existence of replica-symmetry breaking in quantum glasses
Appeared in slightly different form as Physical Review Letters 127, 207204, 6 pp. (2021)
Online Access: DOI 10.1103/PhysRevLett.127.207204 (since: 12 November 2021)
Preprint: arXiv:2106.00500 [cond-mat.dis-nn]

H. Leschke, S. Rothlauf, R. Ruder, W. Spitzer:
The free energy of a quantum Sherrington-Kirkpatrick spin-glass model for weak disorder
Appeared in slightly shortened form as Journal of Statistical Physics 182, 55, 41 pp. (2021)
Open Online Access: DOI 10.1007/s10955-020-02689-8 (since: 06 March 2021)
Preprint: arXiv:1912.06633 [math-ph]

H. Leschke, A. V. Sobolev, W. Spitzer:
Asymptotic growth of the local ground-state entropy of the ideal Fermi gas in a constant magnetic field
Communications in Mathematical Physics 381, 673-705 (2021)
Open Online Access: DOI 10.1007/s00220-020-03907-w (since: 21 December 2020)
Preprint: arXiv:2007.06316 [math-ph]

H. Leschke, A. V. Sobolev, W. Spitzer:
Trace formulas for Wiener-Hopf operators with applications to entropies of free fermionic equilibrium states
Journal of Functional Analysis 273, 1049-1094 (2017)
Open Online Access: DOI 10.1016/j.jfa.2017.04.005 (since: 24 May 2017)
Preprint: arXiv:1605.04429 [math.SP]

H. Leschke, A. V. Sobolev, W. Spitzer:
Large-scale behaviour of local and entanglement entropy of the free Fermi gas at any temperature
Appeared in slightly different form as Journal of Physics A: Theoretical and Mathematical 49, 30LT04, 9 pp. (2016)
Corrigendum: 50, 129501, 1 p. (2017)
Online Access: DOI 10.1088/1751-8113/49/30/30LT04 (since: 16 June 2016)
Preprint: arXiv:1501.03412 [quant-ph]

H. Leschke, A. V. Sobolev, W. Spitzer:
Scaling of Rényi entanglement entropies of the free Fermi-gas ground state: a rigorous proof
Appeared in slightly shortened form as Physical Review Letters 112, 160403, 5 pp. (2014)
Online Access: DOI 10.1103/PhysRevLett.112.160403 (since: 23 April 2014)
Preprint: arXiv:1312.6828 [math-ph]

R. Helling, H. Leschke, W. Spitzer:
A special case of a conjecture by Widom with implications to fermionic entanglement entropy
International Mathematics Research Notices 2011, 1451-1482 (2011)
Online Access: DOI 10.1093/imrn/rnq085 (since: 21 June 2010)
Preprint: arXiv:0906.4946 [math-ph]

H. Leschke, R. Ruder:
Three useful bounds in quantum mechanics - easily obtained by Wiener integration
pp. 63-70 in:
Path Integrals - New Trends and Perspectives,
Editors: W. Janke, A. Pelster
World Scientific, Singapore, 2008
Online Access: DOI 10.1142/9789812837271_0008 (since: November 2008)
For a slightly longer version see:
Preprint: arXiv:0810.2495 [quant-ph]

H. Leschke, S. Warzel, A. Weichlein:
Energetic and dynamic properties of a quantum particle in a spatially random magnetic field with constant correlations along one direction
Annales Henri Poincaré 7, 335-363 (2006)
Online Access: DOI 10.1007/s00023-005-0251-7 (since: 14 February 2006)
Preprint: arXiv:math-ph/0507035

H. Leschke, S. Warzel, A. Weichlein:
Ballistic transport in random magnetic fields with anisotropic long-ranged correlations
Journal of Physics A: Mathematical and General 38, L235-L240 (2005)
Online Access: DOI 10.1088/0305-4470/38/14/L05 (since: 21 March 2005)
Preprint: arxiv:cond-mat/0503154

K. Broderix, H. Leschke, P. Müller:
Continuous integral kernels for unbounded Schrödinger semigroups and their spectral projections
Appeared in slightly different form as Journal of Functional Analysis 212, 287-323 (2004)
Open Online Access: DOI 10.1016/j.jfa.2004.01.009
Preprint: arXiv:math-ph/0209020

H. Leschke, S. Warzel:
Quantum-classical transitions in Lifshitz tails with magnetic fields
Appeared in a slightly shortened form as Physical Review Letters 92, 086402: 1-4 (2004)
Online Access: DOI:10.1103/PhysRevLett.92.086402 (since: 24 February 2004)
Preprint: arXiv:cond-mat/0310389

H. Leschke, P. Müller, S. Warzel:
A survey of rigorous results on random Schrödinger operators for amorphous solids
Markov Processes and Related Fields 9, 729-760 (2003)
A slightly longer and updated version appeared on pp. 119-151 in:
Interacting Stochastic Systems
Editors: J.-D. Deuschel, A. Greven
Springer, Berlin, 2005
Online Access: DOI 10.1007/3-540-27110-4_7
Preprint: arxiv:cond-mat/0210708

H. Leschke, R. Ruder, S. Warzel:
Simple diamagnetic monotonicities for Schrödinger operators with inhomogeneous magnetic fields of constant direction
Journal of Physics A: Mathematical and General 35, 5701-5709 (2002)
Online Access: DOI 10.1088/0305-4470/35/27/311 (since: 28 June 2002)
Preprint: arXiv:quant-ph/0204042

T. Hupfer, H. Leschke, P. Müller, S. Warzel:
Existence and uniqueness of the integrated density of states for Schrödinger operators with magnetic fields and unbounded random potentials
Reviews in Mathematical Physics 13, 1547-1581 (2001)
Online Access: DOI 10.1142/S0129055X01001083
Preprint: arXiv:math-ph/0010013

T. Hupfer, H. Leschke, S. Warzel:
Upper bounds on the density of states of single Landau levels broadened by Gaussian random potentials
Journal of Mathematical Physics 42, 5626-5641 (2001)
Online Access: DOI 10.1063/1.1401138 (since: 16 November 2001)
Preprint: arXiv:math-ph/0011010

T. Hupfer, H. Leschke, P. Müller, S. Warzel:
The absolute continuity of the integrated density of states for magnetic Schrödinger operators with certain unbounded random potentials
Communications in Mathematical Physics 221, 229-254 (2001)
Online Access: DOI 10.1007/s002200100467 (since: July 2001)
Preprint: arXiv:math-ph/0105046

W. Fischer, H. Leschke, P. Müller:
Spectral localization by Gaussian random potentials in multi-dimensional continuous space
Journal of Statistical Physics 101, 935-985 (2000)
Online Access: DOI 10.1023/A:1026425621261 (since: December 2000)
Preprint: arXiv:math-ph/9912025

H. Fink, H. Leschke:
Is the universe a quantum system?
Foundations of Physics Letters 13, 345-356 (2000)
Online Access: DOI 10.1023/A:1007819627255 (since: 01 August 2000)
Preprint: arXiv:quant-ph/0005095

T. Hupfer, H. Leschke, S. Warzel:
The multiformity of Lifshits tails caused by random Landau Hamiltonians with repulsive impurity potentials of different decay at infinity
pp. 233-247 in:
Differential Equations and Mathematical Physics
AMS/IP Studies in Advanced Mathematics 16
Editors: R. Weikard, G. Weinstein
AMS/IP (of Boston), Providence RI/Somerville MA, 2000
Online Access: DOI 10.1090/amsip/016
Preprint: arXiv:math-ph/9910034

K. Broderix, D. Hundertmark, H. Leschke:
Continuity properties of Schrödinger semigroups with magnetic fields
Reviews in Mathematical Physics 12, 181-225 (2000)
Online Access: DOI 10.1142/S0129055X00000083
Preprint: arXiv:math-ph/9808004